A rare case of acute kidney injury associated with autoimmune hemolytic anemia and thrombocytopenia after long-term usage of oxaliplatin

Search this Article

Author(s)

    • ITO Isao
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • ITO Yasuhiko
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • MIZUNO Masashi
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • SUZUKI Yasuhiro
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • YASUDA Kaoru
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • OZAKI Takenori
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • KOSUGI Tomoki
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • YASUDA Yoshinari
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • SATO Waichi
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • TSUBOI Naotake
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • MARUYAMA Shoichi
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • IMAI Enyu
    • Department of Nephrology, Nagoya University Graduate School of Medicine
    • MATSUO Seiichi
    • Department of Nephrology, Nagoya University Graduate School of Medicine

Journal

  • Clinical and experimental nephrology

    Clinical and experimental nephrology 16(3), 490-494, 2012-06-01

References:  18

Codes

  • NII Article ID (NAID)
    10030808780
  • NII NACSIS-CAT ID (NCID)
    AA11126935
  • Text Lang
    ENG
  • Article Type
    NOT
  • ISSN
    13421751
  • Data Source
    CJP 
Page Top